# SDR R61A2025062600264

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000104
- Aircraft time: 49,085 hours, 31,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PRE-EXISTING LIGHTING STRIKE DAMAGE IN FUSELAGE SKIN AFT OF L1 DOOR AFTER PAINT REMOVAL , FR23-24 STR 14L-15L, CORRECTED IAW SRM 53-21-01 REPAIR 10
